# SDR UALA2011052402537

- Difficulty date: May 23, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 66,734 hours, 25,062 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201U1
- Part serial: 1084
- Condition: Defective
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE LIGHT DOES NOT ILLUMINATE.  SAMC TEXT:  GIRT BAR UNATTACHED AND DROPPED AND DAMAGED WHEN DOOR CLOSED.  REPLACED SLIDE.
